# SDR UIEA2021073001657

- Difficulty date: July 29, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217010
- Part serial: 940734
- Condition: Faulted
- Location: Rt Bleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO RT BLEED PRESSURE AT IDLE THRUST, NORMAL FOR TAXI. ON CLIMB, LEFT DUCT 40 PSI, RT 20+/- 5 PSI.SLOWLY BECAME NORMAL DURING CRUISE, ON DESCENT RT DUCT PSI WAS HALF OF LEFT PSI. ( HIGH PRESSURE SHUTOFF VALVE (HPSOV)( TRANSFER TO MDDR 151023 IAW MEL 36-11-02-01, CAT C.  /  LP 1391012 ITEM 3: PERFORMED AIR SUPPLY BITE PER AMM 36-23-00. FAULTED RH ENG HPSOV. REMOVED AND REPLACED RH ENG HPSOV IAW AMM 36-11-07. PERFORMED DRY RUN. NO LEAKS NOTED ON PNEUMATIC SENSE LINES IN DUCTING. PERFORMED APU AIR SUPPLY BITE. NO FAULTS NOTED. PERFORMED RH ENG IDLE VERIFIED DUCT PRESSURE. NO FAULTS IN VIEW IAW AMM 72-00-00. THIS CLOSES DMI# 151023. PLACARD REMOVED. MX COMPLIED WITH. )
